# SDR HNAA2025101400697

- Difficulty date: October 10, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 53,278 hours, 49,878 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: No Discrepancy
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CAB ALT AND CAB RATE SHOWING ZERO.   OPS CHECKED PER AMM 21-31-00 NO DEFECTS NOTED
